|Low CD4 Count
May 6, 2006
I get my labs done about every three months and it seems that the viris is moving more and more rapidly through my body... in the past month my CD4 count went from 318 to 252. My Doctor and I have discussed going on meds and Im ready for that, but what I wasnt ready for was my CD4 count to be that low so quickly. What my concern/question is that Im going on vacation in two weeks and my next appt. is not until the 6th of June. Can I be certain that waiting an extra month to start meds while my CD4 continues to drop is safe to do just to go on vacation for a week?
| Response from Dr. Holodniy
You don't indicate what your CD4 counts have done over time. But given where you are now, I agree that treatment is indicated. I would recommend going on vacation and then starting the meds. It is not critical that you start immediately and it's best to be around home and your doctor when you start in case there are any side effects that require attention.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Red Eyes A Symptom Of HIV?
- Itchy Scrotum Could I Have HIV
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.